Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Swelling on labia following diarrhea and stomach pain - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
User :   hi i went to my dr with a tender swelling on my labia im sure there was a small lump there to . my dr gave me amoxiclav and that night my tummy was gurgling and i ended up with bad diarea . the next day i had a funny sensation feeling in my bladder and a feeling ov a little presure but thats gone now and so as the swelling and lump on my labia ive had nothing but nausia since and awfull pain in my tummy were i had to make myself sick and it was very acidy still got pain and nausia i went to out ov hour nurse she gave me omeprazole but im still in a lot ov pain can only eat toast the day i was given the tabs i left a water sample it came back clear now 4 2 days later my urine is an almost choc brown colour im very scared the out ov nurse tested my urine and she said it was clear but why is it so strong oh and ive stooped taking the amoxiclav 3 days ago
Doctor :   Hi
Doctor :   let me read ur query
Doctor :   dehydration and antibiotics can increase the color of urine
Doctor :   do u ahve any burning sensation in the urine ?
User :   why have i got such bad nausia and pain im drinking water ive never seen urine so dark .no no burning sensation
Doctor :   any infection in the abdominal cavity causes reduced GI motility
Doctor :   this can cause severe nausea
User :   could the amoxiclav have been to strong for me i coudnt complete them think theve burnt my tummy
Doctor :   yes,
Doctor :   it does cause gastritis so increases the symptoms of pain
User :   can i take more than one omeprazole one in the morning hasnt worked
Doctor :   yes
Doctor :   you can take 20 mg of the omeprazole twice daily
Doctor :   in addition, u can take antacids like mylanta, tums etc , for the acidity
User :   ive been scared theres something wrong with my kidneys because ov how dark my urine is how long should i leave it before going to my dr how long can the amoxiclav be in my system
Doctor :   have u got the urine tested before ?
Doctor :   and the amoxiclav is cleared from the body within 24 hrs
Doctor :   Do u have any pain in the flanks ?
User :   my urine was tested last weds but it wasnt brown then it was heathly looking then on sunday at the out ov hours sugery there was only a nurse available a triarge nures and she said the dark brown urine was clear to would it show problems with the kidneys
Doctor :   presence of dark brown urine could indicate presence of blood in it
Doctor :   you may need to take a sample and get it checked
Doctor :   it seems that you have moved out of the chat session
Doctor :   please log in again, if you have any other medical query
Doctor :   thanks for consulting me here
Doctor :   bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor